# SDR DL76G050377

- Difficulty date: July 18, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 28,954 hours, 4,607 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 60341427
- Condition: Burned
- Location: External Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING MTC WALK AROUND FOUND CHAFED WIRES IN LEFT WHEEL WELL FWD BULKHEAD JUST INBOARD OF WHEEL WELL LT SW.  REPLACED LOWER BEACON HARNESS, BEACON OPS OK.  WHEN LEFT MLG DOOR WAS LOWERED DURING THE TURN AROUND INSPECTION THE TECH AT THAT TIME NOTICED ARCING FROM THE CABLE HARNESS.  REPAIRED WIRING.
